# SDR HEEA955509

- Difficulty date: August 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2272J
- Make and model: Bell 206B
- Aircraft serial: 3620
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Defective
- Location: Cockpit
- Component: KT76
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BENCH CHECK NEEDED. INSPECTED UNIT.  REPLACED DETERIORATED RESISTOR R477.  REPLACED CRACKED FACEPLATE.  REPLACED PHOTOCELL V301 DUE TO WEAK REPLY LIGHT.  REPAIRED.  ALIGNED RECEIVER AND PULSE WIDTH TO SPECS.  CLEANED CONTACTS ON ALL WAFER SWITCHES.  BENCH CHECK GOOD.
